# SDR 9505906615

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRIODIC CHECK, THE FRAME INNER CHORD WAS FOUND CORRODED ON THE FRAME AT FS 400, STR 26L.  THE FRAME INNER CHORD P/N 65B07936-327 IS MADE FROM 7075 EXTRUSION PER BAC 1506-2031.  MADE REPAIR PER EA 66-97919.
